# SDR UALA2012030601451

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 67,071 hours, 12,097 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: DM33021B
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REF FCD#3321-01019 CONNECTOR DM33021B IS INCORRECT PART NUMBER AT STA 690 RBL 90 ABOVE STOWBIN RAIL OUTBOARD.  REPLACED CONNECTOR DM33021B WITH CORRECT PART NUMBER CONNECTOR BACC65AJ112S PER FCD 3321- 01019.
